I just got my first Depo shot 2 days ago and I just today started to experience moderate to strong uterine cramps and pain that feels like it is in my ovaries. Wondering if this is normal because I see stomach pain as a normal side effect. Side note, I did experience a natural miscarriage about 8 days ago and had no complication. Could this pain be from the shot alone or in conjunction to the cramps experienced from the miscarriage?
10 Aug 2013
Hello arhs and welcome to DC. As this isn't one of the more normal side effects due to your recent miscarriage, I would contact your ob/gyn. Having a miscarriage can cause severe cramping for many days or a couple of weeks (as was my case) if the person is unaware of what is happening. Did you also have a D&C following this most unfortunate event? That was necessary for me...
My condolences to you for your loss... and again, I would contact your doctor and relay your symptoms to be on the safe side.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can I be pregnant or how fast does the shot start working even if I got it 6 weeks after giving birth? I'm not breastfeeding exclusively could ...
1 answer • 28 Apr 2013
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
... mood swings and temper issues. I consulted my doctor and quit taking it. I did not follow with any other birth control methods. 3 days before I ...
1 answer • 16 May 2013
... contraceptives, then depo provera shots, and had no further symptoms until now at age 22. Both oral contraceptives and depo caused horrifying ...
2 answers • 15 Jan 2014
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
... is this normal
3 answers • 19 Jan 2014